# SDR RAIA961020

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- Engine: Pwa PW120
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Connector
- Part number: E0195FK1814CN
- Condition: Contaminated
- Location: Rt Engine
- Part time: 17,460 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7398 - NR 2 BLEED FAULTED, AND WOULD NOT RESET.  MAINTENANCE CLEANED OIL FROM THE NR 2 ENGINE BLEED VALVE CANNON PLUG.  (M)
